Pacific Journal of Mathematics

On real numbers having normality of order $k$.

Calvin T. Long

Article information

Source
Pacific J. Math., Volume 18, Number 1 (1966), 155-160.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994414

Mathematical Reviews number (MathSciNet)
MR0194409

Zentralblatt MATH identifier
0154.04802

Subjects
Primary: 10.33

Citation

Long, Calvin T. On real numbers having normality of order $k$. Pacific J. Math. 18 (1966), no. 1, 155--160. https://projecteuclid.org/euclid.pjm/1102994414


Export citation

References

  • [1] O. Borel, Les probabilites denombrables et leurs applications arithmetiques, Rend. Circ. Mat. Palermo 27 (1909), 247-271.
  • [2] J. W. S. Cassels, On a paper of Niven and Zuckerman,Pacific J. Math. 2 (1952), 555-557.
  • [3] D. G. Champernowne, The construction of decimals normal in the scale of tent J. London Math. Soc. 8 (1933), 254-260.
  • [4] N. G. de Bruijn, A combinatorial problem, Proc. Nederl. Akad. Wetensch. 49 (1946), 758-764.
  • [5] I. J. Good, Normal recurring decimals, J. London Math. Soc. 21 (1946), 167-169.
  • [6] N. M. Korobov, Normal periodic systems and their applications to the estimation of sums of fractional parts, Amer. Math. Soc. Trans. Ser. (2) 4 (1956), 31-38.
  • [7] I. Niven and H. S. Zuckerman, On the definition of normal numbers, Pacific J. Math. 1 (1951), 103-109.
  • [8] D. Rees, Note on a paper by I. J. Good,J. London Math. Soc. 21 (1946), 169-172.
  • [9] D. D. Wall, Normal numbers, Thesis, Univ. of California, Berkeley, California (1949).